# SDR SWAA2022032932413

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,303 hours, 11,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM ATTACHING ANGLE CORRODED FROM STA 312 TO 328 RBL 59 WL208 / REMOVED CORROSION ON R1 DOOR SURROUND CREASE BEAM ATTACH ANGLE STA 312 TO STA 328 RB 59 W 20; 100% MATERIAL LOSS; OUT OF LIMITS IAW SRM 53-10-15-1A-2. REMOVED AD REPLACED CREASE BEAM ATTACH ANGLE IAW SRM 51-40-02-0G--0 AND BOEING DWG 141A8310 REV -
